Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prescribed Credtor for high cholesterol and Benecor for BP. Have constipation and hemorrhoids. Is it related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I have recently been prescribed Credtor for high cholesterol and Benecor for high blood pressure. My stool became harder and a little more painful at times leading to hemeroide. Is my meds causing this? Why?
Posted Fri, 13 Dec 2013 in Digestion and Bowels
Answered by Dr. Guru 19 minutes later
Brief Answer: Refer below Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Crestor (not Credtor, may a typo) is known to cause constipation in some cases, but not very common. Benecor has not been reported to cause the stool to become harder. However, your problem cannot be attributed completely to the drug Crestor, but may be it might have some contributory role. As prevention is the best treatment and constipation is the most common cause, your diet should contain plenty of dietary fiber which means eating plenty of fresh fruits, fresh vegetables, whole grain cereals, leafy vegetables etc. Avoid o fatty, oily and junk foods. Take more amount of water like about 2 to 3 liters a day if you to not have any contraindications to do so. Moreover, if you have constipation frequently instead of all these measures, consult a gastroenterologist to identify the cause of hemorrhoids. Hope I have answered your query. Let me know if you have have any clarifications. If not, you can close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor